Programme global

mardi

8 mai

mercredi

9 mai

jeudi

10 mai

vendredi

11 mai

samedi

12 mai

dimanche

13 mai

15h-17h

NEXT

De 15h00 à 17h00

The Future of Cinema and TV on Blockchain

lieu NEXT Conference Room

type d'accès Marché badges

+

11h-13h

NEXT

De 11h00 à 13h00

Blockchain Blockbusters

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 12h00 à 13h00

FULLEYE.NET - CINEMATIC VR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

13h-15h

NEXT

De 14h00 à 16h00

Cinema VRE (Virtual Reality Experiences) and The Future of Immersive Technologies

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 14h00 à 15h00

A DISCOVERY OF CHINA AND ITS PEOPLE

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

15h-17h

NEXT

De 16h00 à 18h00

Story + Tech: Accelerating Future Business Models Through Estonian Digital Ecosystem

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 15h00 à 16h00

THE CLIFFS OF V. FULL VERSION - VR WITH A SOUL

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 17h00

TRENDS PRESENTS

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

9h-11h

NEXT

De 09h30 à 11h00

Films, Series and Streaming - Can Blockchain Really Make a Difference?

lieu NEXT Conference Room

type d'accès Marché badges

+

11h-13h

NEXT

De 11h00 à 13h00

Who is Afraid of VR? Can VR Replace Traditional Film?

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 11h00 à 12h00

ARTE VR EXPERIENCES

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 12h00 à 13h00

BEST OF VIRTUALITY EUROPEAN CINEMA

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

13h-15h

NEXT

De 14h00 à 15h00

Within: Building the Future of VR & AR Distribution and Storytelling

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 14h00 à 15h00

WONDERS OF THE WORLD : AN IMMERSIVE TOUR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

15h-17h

NEXT

De 15h00 à 16h00

Cinezen: Blockchain Revolution in VOD

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 16h00 à 17h00

Digital Lab Africa: Meet with African Creativity

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 15h00 à 16h00

MK2 FILMS & V

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 17h00

GO! INSIDEVR SHOWCASE

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

17h-19h

NEXT

De 17h00 à 18h00

DIVERSION SPECIAL SHOWCASE

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

9h-11h

NEXT

De 09h30 à 12h00

2nd Edition of The Immersive Summit

lieu Intercontinental Carlton Hotel

type d'accès Marché badges

+

NEXT

De 10h00 à 11h00

Do or Die - A Moment of Truth for European Film

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 10h00 à 11h00

RUSSIAN VR SEASONS SHOWCASE 2017-2018

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

11h-13h

NEXT

De 11h00 à 12h00

Blockchain - How Will It Change Sales, Distribution and Funding

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 12h00 à 13h00

Cinando Subtitles: Share And Monetize Your Subtitles Worldwide

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 11h00 à 12h00

ARTE VR EXPERIENCES

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 12h00 à 13h00

BEST OF TRENDS - VIRTUALITY LATIN AMERICAN CINEMA 360 @ CANNES NEXT

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

13h-15h

NEXT

De 14h00 à 15h00

Beyond Cinema: The Swiss Digital Showcase

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 14h00 à 15h00

KOREAN CINEMATIC VR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

15h-17h

NEXT

De 15h00 à 16h00

"Gloomy Eyes”, First Virtual Reality (VR) Coproduction Between France and Argentina.

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 15h00 à 16h00

JAPANESE FUN VR FILM

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 17h00

DIVERSION SPECIAL SHOWCASE

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 18h00

Trends' Immersive Iberoamerican Catalogue Presentation

lieu NEXT Conference Room

type d'accès Marché badges

+

9h-11h

NEXT

De 10h00 à 11h00

CANADA, BIG ON VR - PROGRAM 1

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 10h00 à 12h00

Blockchain Revolution: Decentralization of Independent Film Distribution Market

lieu NEXT Conference Room

type d'accès Marché badges

+

11h-13h

NEXT

De 11h00 à 12h00

ARTE VR EXPERIENCES

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 12h00 à 13h00

VRROOM@CANNES - PART 1

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 12h00 à 13h00

Story-Living: Feature Films With Holographic Actors a New Reality

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 11h00 à 12h00

Arte VR Experiences

lieu VR Theatre

type d'accès Marché badges and entrance with ticket. Tickets must be picked-up on the day before the screening at the VR Ticket Office located at NEXT.

+

13h-15h

NEXT

De 14h00 à 18h00

CROW : THE LEGEND (SPECIAL EVENT)

lieu Green Library

type d'accès Marché badges

+

NEXT

De 14h00 à 15h00

COLLECTIVE REALITY/ BYRON BAY : FF AUSTRALIAN IMMERSION

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 14h00 à 15h30

Financing and Monetising Immersive Content

lieu NEXT Conference Room

type d'accès Marché badges

+

15h-17h

NEXT

De 15h00 à 16h00

TRENDS PRESENTS

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 17h00

BEST OF TRIBECA CINEMA 360 @ NEXT

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 18h00

What Challenges Lie Ahead for French Virtual Reality

lieu NEXT Conference Room

type d'accès Marché badges

+

17h-19h

NEXT

De 17h00 à 18h00

VIDEOOFABRIKA PRESENTS HERMITAGE VR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

9h-11h

NEXT

De 09h30 à 18h00

WOLVES IN THE WALL (SPECIAL EVENT)

lieu Green Library

type d'accès Marché badges

+

NEXT

De 10h00 à 11h00

CANADA, BIG ON VR - PROGRAM 2

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 09h30 à 11h00

Interactive AR/VR Characters in the Home - The Future of Entertainment?

lieu NEXT Conference Room

type d'accès Marché badges

+

11h-13h

NEXT

De 11h00 à 12h00

I TO EYE : STORIES OF DISABILITY IN VR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 12h00 à 13h00

FROM SONG TO CINEMA : IMMERSIVE EXPLORATIONS

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 11h00 à 12h30

Immersive China: A Fertile Ground for the Virtual Worlds

lieu NEXT Conference Room

type d'accès Marché badges

+

NEXT

De 12h30 à 13h30

Producing Stories in Virtual Reality (From Concept and Production, to Marketing and Distribution)

lieu NEXT Conference Room

type d'accès Marché badges

+

13h-15h

NEXT

De 14h00 à 15h00

VRROOM@CANNES - PART 2

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 14h00 à 15h30

Global XR Women

lieu NEXT Conference Room

type d'accès Marché badges

+

15h-17h

NEXT

De 15h00 à 16h00

IMMERSIVE CHINA : BEST OF CHINESE IMMERSIVE EXPERIENCES

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 16h00 à 17h00

MK2 FILMS & VR

lieu VR Theatre

type d'accès Marché badges and entrance with ticket

+

NEXT

De 15h30 à 17h00

Artificial Intelligence: The Emerging Tool for Non-Linear Storytelling in VR

lieu NEXT Conference Room

type d'accès Marché badges

+

17h-19h

NEXT

De 17h00 à 18h00

Closing Keynote by Mr. Eric Peters, Senior Adviser at the Cabinet of Mariya Gabriel, European Commissioner for Digital Economy and Society.

lieu NEXT Conference Room

type d'accès Marché badges

+

Jeudi
16 mai

Pourquoi participer ?

Tous les ans, Cannes se transforme en un centre d'affaires international. C'est l'opportunité de rencontrer des professionnels, de négocier, d'échanger et d'avancer sur vos projets. Le Marché du Film est le rendez-vous le plus important de l'année pour l'industrie du film et le point de rencontre de plus de 12 400 professionnels, dont 3 900 producteurs, 3 300 vendeurs et acheteurs et 1 000 programmateurs de festivals.

en savoir plus